# SDR SWIA202055535

- Difficulty date: November 3, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE LT AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBOARD, MID, OUTBOARD) ON LT AILERON, PER AMM.  C-CHECK RO 1/17/2021.  REMOVED AND REPLACED WORN BUSHINGS AND BEARINGS, REF CRJ 700 AMM 20-31-00-400-804-A01 FOR BEARINGS AND CRJ 700 AMM 20-31-00-400-802 FOR 2 EA BUSHINGS AND REO 670-57-61-107 REV-B DATED 2019-01-14 FOR 2 EA, OVERSIZED BUSHINGS.
